MathSciNet Relay Station
MathSciNet bibliographic data
MR2314847 (2008f:35353) 35Q53 (35L67 35Q51)
Lundmark, H. Formation and dynamics of shock waves in the Degasperis-Procesi equation. J. Nonlinear Sci. 17 (2007), no. 3, 169–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement